Nasabzadeh, Hamideh. (1398). A new iteration method for solving non-Hermitian positive definite linear systems. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7(4), 337-347. doi: 10.22124/jmm.2019.13057.1257
Hamideh Nasabzadeh. "A new iteration method for solving non-Hermitian positive definite linear systems". نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7, 4, 1398, 337-347. doi: 10.22124/jmm.2019.13057.1257
Nasabzadeh, Hamideh. (1398). 'A new iteration method for solving non-Hermitian positive definite linear systems', نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7(4), pp. 337-347. doi: 10.22124/jmm.2019.13057.1257
Nasabzadeh, Hamideh. A new iteration method for solving non-Hermitian positive definite linear systems. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 1398; 7(4): 337-347. doi: 10.22124/jmm.2019.13057.1257


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.